# SDR SWAA2015030437097

- Difficulty date: February 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N687SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23388
- Aircraft time: 85,445 hours, 66,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 6543572
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FITTING CRACKED AT BS 500B, STRINGER 16L.  R & R FITTING IAW SRM.
